# SDR CA000719014

- Difficulty date: June 20, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 7,426 hours
- Engine: Pwa PT6A28
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 46624
- Condition: Cracked
- Location: Bend Radius
- Component: Doubler, Piper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DOUBLER CRACKED IN RADIUS.  DOUBLER IS A COMPONENT IN STRUCTURE SEWING AIR STAIR DOOR HINGE TO DOOR AND SUBSEQUENTLY THE DOOR TO THE AIRFRAME.
